Kamel Touahri
Reproducing kernels for Dunkl polyharmonic polynomials

Comment.Math.Univ.Carolin. 53,1 (2012) 37-50.

Abstract:In this paper, we compute explicitly the reproducing kernel of the space of homogeneous polynomials of degree $n$ and Dunkl polyharmonic of degree $m$, i.e.\ $\Delta_{k}^{m}u=0$, $m\in \mathbb{N}\setminus\{0\}$, where $\Delta_{k}$ is the Dunkl Laplacian and we study the convergence of the orthogonal series of Dunkl polyharmonic homogeneous polynomials.

Keywords: Dunkl Laplacian, reproducing kernel
AMS Subject Classification: 31B30 33C55